Data: 08 de Abril de 2019

Hora: 09:30 – 13h00

Local: alteração local realização para – Centro de Congressos de Lisboa  |  Lisboa


COMPOSIÇÃO DA DELEGAÇÃO EMPRESARIAL DA NAMÍBIA

1. NCCI Charity Mwiya, Ating Chief Executive Officer Trade and Investment promotion Engage with sister Chambers, key Government contacts and Industry leaders in Portugal to explore programs that would stimulate and boost trade investment activities between Namibia and Portugal
2. Confederation of Namibian Fishing Associations Matti Amukwa Chairman Fishing Meeting with importers of fish and fish products
3. Leading Edge Logistics Bruce Heyns, Managing Director Logistics Logistics and Transport, project management
4. August Rush Trading cc Tjimbinae Hukununa, Managing Director Logistics and Transport Seeking for market to export charcoal to Portugal as well as meeting with investors venturing in Logistics and Transport
5. Tunacor Fishing ltd Peya Hitula, General Manager Fishing Looking for suppliers of equipment for processing fish to import to Namibia. Also interested in partnership to work on future negotiations in order to increase production and secure markets
6. Roads Authority of Namibia Conrad Lutombi, CEO Roads Construction Logistics and road construction
7. Tuples Technology-Digital Namibia Gabriel Napandulwe, Nashihwa Director ICT Looking for partnership in the ICT sector, and secure meetings with companies involved in the ICT sector
8. Natprox cc Shikongo Nathanel Nekongo, CEO Manufacturing Looking for a partner in beef processing and canning
9. Anatech – Magdalena Lipanga Kauta, Chief Administration

– Julia Ipawa Shimwino, Chief Operation Officer

Health Meet manufactures of medical equipment and health services as well as suppliers of water treatment chemicals
10. Namibia Feedlots Pty Stanley Nick Katzao Agriculture Looking for funding to establish a feedlot for cattle
11. Namibia Investment Centre Incentives, company registration, general business climate of Namibia and sectors not represented by Namibian companies
*A Delegação pode sofrer alterações alheias à organização

PROGRAMA

09:30
10:30
Registration
10:00
10:05
Remarks (5 mins)
Pedro Braga, Deputy General Director of AIP Foundation
10:05
10:10
Remarks (5 mins)
H. E. Albertus Aochamub, Ambassador-Designate of Namibia to the Republic of France
10:10
10:25
Remarks (20 mins)
Hon. Mr. Tjekero Tweya, Minister of Industrialization, Trade and SME Development (MP)
10:25
10:45
Q&A Session (20 mins)
10:45
10:50
Closing Remarks (5 mins)
11:00
12:00
B2B Meetings (1hr)
12:00
13:00
Networking cocktail
*O Programa pode sofrer alterações alheias à organização

Inscrições

    Nome (obrigatório)

    Empresa (obrigatório)

    Sector de Actividade (obrigatório)

    Telefone

    email (obrigatório)

    Empresas que pretende contactar
    1. NCCI2. Confederation of Namibian Fishing Associations3. Leading Edge Logistics4. August Rush Trading cc5. Tunacor Fishing ltd6. Roads Authority of Namibia7. Tuples Technology-Digital Namibia8. Natprox cc9. Anatech10. Namibia Feedlots Pty11. Namibia Investment Centre